# SDR AALA202303305702

- Difficulty date: March 17, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,285 hours, 26,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 147A571251
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON WEB LOCATED AT STA 1022 AND LEFT BUTT LINE 29. REMOVED AND REPLACED WEB PER AARD.
